Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cactuscalypso

Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

3 Neutral

About cactuscalypso

  • Rank
    Junior Member
  • Birthday 08/07/1992

Profile Information

  • Gender
    Female

Recent Profile Visitors

3,303 profile views
  1. cactuscalypso

    Eyebrow, nose, upper lip sweating: Accutane

    Thanks macleod! I had seen that thread before. I was hoping to mainly hear from people who had maybe experienced this side effect and it going away after stopping the medication.
  2. Hello all, So, I am about 4 months in on accutane; first 3 months I was on 30mg/day, and this previous month I was on 40mg/day. Before this past month I noticed a very slight increase in sweating in my eyebrows. This month It has definitely increased. I can't find too much about this on this site or any other site. I have contacted my derm and waiting for a response, but I was hoping maybe someone could tell me if this is potentially a permanent side effect? There is absolutely no history of hy
  3. Hello, So recently I've been thinking about the history of my skin...It used to be flawless (15 and 16) and I remember my friends using acne scrubs and these fun masks and face washes. So I went out and bought some. I didn't really need it but, I did it anyway. I didn't have an initial breakout but, over the years I began to get more and more zits increasing in severity and I began to use more and more product. It got soo bad about a year and half ago, I had deep cysts that were scarring my
  4. Hello! I have been on Retin-A 0.1% for almost a year now. For the most part I've been very happy with it... but, I guess I'm feeling frustrated. about two months back i was getting foundation matched at the counter and the lady used what seemed like an alcohol makeup remover... or something along those lines. Anyways it gave me a chemical burn for a good week and I suffered from rashes all down my chest. So I kinda had to taper off the Retin-A to every other day so my face wouldn't hurt so bad
  5. woopsies sorry! didn't realize. Too bad I cannot help. Good luck though!!! I really hope it works out for you.
  6. cactuscalypso

    I Hate Retin A Micro

    (sorry it's kinda hard to see, I have a lot of invisible clogged pores too) ^^^^^ i was the same way too before I started, nearly clear. From what i've researched/ read/ asked derm/ retin-A cannot become ineffective... maybe a higher dose of retin-a would get you through faster. I'm on .1% micro. But, people use this medication for life! I felt the exact same way you do at six weeks. I was so confused why my skin was getting soooo bad but I de
  7. cactuscalypso

    I Hate Retin A Micro

    worked for me.. it just takes 3-4 months to settle down. btw all those zits coming up are not being caused by the retin-A those are there regardless. The vit. A just causes those clogged pores to detach and come up. you could be prescribed an oral antibiotic doxycycline to help with the inflammation.. this is me after 8 months... when the purging process was really bad.. and today... hope I helped.. GOOD LUCK! best wishes xoxo
  8. cactuscalypso

    Extremely Dry Skin After 2 Years

    Maybe, the problem is now the clindamycin? generally the use of retinoids and clindamycin are not recommended together... for me they have a very drying effect. Also it could be your cleanser. cetaphil has a nice gentle one.
  9. cactuscalypso

    Retinoid Round 2 Questions

    OKAY agh i'm perfect to respond to this question! I tried a combo of differin + clindamycin when I was around 17 years old for about a year. So, I noticed I did breakout slightly at first and did regulate my acne for sure but, not completely. So, a few years down the line and many other medications later I came to retin-A and doxycycline (at 20 yrs old). 1) i'm not entirely sure on that one.. my skin still took 3 to 4 months to be over the purging process even though I had been on a retinoid
  10. cactuscalypso

    Thinking About Accutane

    So, I know for a fact that they will not/ should not prescribe you accutane right off the bat unless it's like super omega severe... Accutane is unfortunately a temporary fix. 1 in 4 get acne again which seems ridiculous when a possible side effect could be blindness. retin-A is a topical version of accutane anywho they are both synthetic derivatives of vitamin A. But, I don't wanna ramble with information you already know... BUT have yyou ever thought about hormonal treatments like spironalact
  11. So, honestly my skin was slow to really respond well to retin-A for the first 3 to 4 months. After that though I could tell my skin was consistently improving. slow but steady wins the race in my opinion. BTW retin-a and accutane are very similar in the fact that they are both synthetic derivatives of vitamin A. accutane just overdoses your body with the synthetic vitamin A from within and retin-a is just topically doing that. so yeah lol. But, anywhooo I have been and still continue to use reti
  12. THANKS EVERYONE! yeah my skin reacted very slowly to the regimen and felt very hopeless for most of the process because it happens so slowly when you are the person looking in the mirror everyday. I'm so glad my pictures could help people see what retin-A can do. I can't believe it's inspired you two! god that's so cool! I seriously never would of thought that I would here that!!! HA thanks never give up especially with retin-a I think it's one of the best acne fighters out there! Good luck you
  13. Hello all! I'm new to this forum but, I would really like some help with my skin. So, really quickly about my skin's background.... I have dry to normal skin and have never had a problem with acne until sophomore year of highschool. I would get one large cyst once a week or so and then it just started to snowball. At that point I had tried lots of scripts such as; Differin, Acanya, clindamycen. When I was a freshman in college I finally decided to see the dermatologist again in frustration beca
  14. cactuscalypso

    Regimen 1; Retin-a 0.1%

    the first 5 months I was on a combo of Doxy, birth control and retina-a .05% cream. Then I switched to higher dosage of birth control and retin-a .1% micro.I wash my face in the morning with a Cetaphil cleanser and moisturize with Cerave. At night wash with the same cleanser, wait 20 min. then put on the retin-A.
×